# SDR CALA2017121604482

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 77,026 hours, 29,560 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT EMER FLASHLIGHT BRACKET IS BROKEN INSTALLED SERVICEABLE EMERG. FLASHLIGHT BRACKET & OPS CHECKS GOOD.  ORIGINAL FLASHLIGHT WAS SERVICEABLE & RE-INSTALLED.
